Global Journal of Mathematical Analysis

Global Journal of Mathematical Analysis

Title: Global Journal of Mathematical Analysis
ISSN: 2307-9002
Publication Frequency: Four issues per year



Vol 5, No 1 (2017)

Table of Contents


Articles


On generalized K-Fibonacci sequence by two-cross-two matrix

Arfat Ahmad Wani, G. P. S. Rathore, Kiran Sisodiya Pages: 1-5
       Published on: 23-12-2016 0 Views   0 Downloads

Estimates on initial coefficients of certain subclasses of bi-univalent functions associated with quasi-subordination

Amol Patil, Uday Naik Pages: 6-10
       Published on: 24-12-2016 0 Views   0 Downloads

Analysis and forecast of Turkey unemployment rate

Hakan YILDIRIM, Hülya BAŞEĞMEZ Pages: 11-15
       Published on: 30-12-2016 0 Views   0 Downloads

The soliton solution of a modified nonlinear schrödinger equation

Jumei Zhang, Li Yin Pages: 16-18
       Published on: 10-01-2017 0 Views   0 Downloads
science

Copyright © 2016 Science Publishing Corporation Inc. All rights reserved.